# SDR DALA2019040752269

- Difficulty date: April 4, 2019
- Submitted: April 7, 2019
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 63,688 hours, 29,157 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Cracked
- Location: Frame 36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON INTERNAL STRUCTURE FITTING HOLE #7 OF THE PRESSURE PANEL LOC. FR 36 AND Y+1295 LEFT SIDE IN FWD CARGO COMPARTMENT .(CRACK INDICATION 6 O"CLOCK), REPLACED FITTING OF THE PRESSURE PANEL LOC. AT FR.36 AND AT LEVEL STR.30 Y+1295 ON INTERNAL STRUCTURE IN FWD CARGO COMPARTMENT AS PER A320 SRM 51-72-11 AND DWG #D57130101, RELEASE DATE 30-NOV-12 D53370500 RELEASE DATE 11-JAN-01, ISSUE J DWG #D57130101 AND ISSUE AQ DWG #D53370500
